# SDR DHL2003805510

- Difficulty date: August 4, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2772660
- Condition: Worn
- Location: Fuselage
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 7 CARGO TRACK LUG WORN (STA 289.000 - 329.000).  TRIMMED OUT DAMAGED CARGO TRACK SECTION IAW SRM 53-2-3 PG 49-50.  FABRICATED SPLICES (7075-T6 AL0.100, 0.125, 0.160) IAW SRM 53-2-3 PG 49-50.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW CARGO TRACK AND SPLICE IAW SRM 53-2-3 PG 49-50.
